# SDR 072222002

- Difficulty date: July 22, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N385CW
- Make and model: Cessna 650
- Aircraft serial: 6500145
- Aircraft time: 7,069 hours, 4,910 cycles
- Engine: Garrtt TFE7313B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 99141252
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BLEED VALVE DOES NOT CLOSE WHEN SELECTED OFF.
